Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 307234, 7 pages
http://dx.doi.org/10.1155/2013/307234
Research Article

Some Common Fixed Point Results in Rectangular Metric Spaces

1Department of Mathematics, International Islamic University, H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 19 November 2012; Accepted 29 January 2013

Academic Editor: Ahmed Zayed

Copyright © 2013 Muhammad Arshad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arshad, Jamshaid Ahmad, and Erdal Karapınar, “Some Common Fixed Point Results in Rectangular Metric Spaces,” International Journal of Analysis, vol. 2013, Article ID 307234, 7 pages, 2013. doi:10.1155/2013/307234